MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER
Model Number 10243
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 05/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a walker from the end user, who reported that she "tried to sit on walker, and the back strap broke.She fell and hit her head on the concrete, and her elbow was also bleeding.Her hip was also injured." the end user did not go to the emergency room but sought medical treatment with her primary physician, who advised her to rest.X-rays of her hip were negative.The end user declined to return the unit to drive for evaluation.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
98, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15363427
Report Number2438477-2022-00055
Device Sequence Number12485065
Product Code ITJ
UDI-Device Identifier00822383138107
UDI-Public822383138107
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10243
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2022
Event Location Home
Date Report to Manufacturer09/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/06/2022